COMPARISON THEOREM FOR NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL EQUATIONS IN HILBERT SPACE

Abstract

In the present paper, we will discuss a comparison result for solutions to the Cauchy problems for two stochastic differential equations with delay. On this subject number of authors have obtained their comparison results. We deal with the Cauchy problems for two neutral stochastic integro-differential equations. Except transient- (or drift-) and diffusion-coefficients, our equations include also one integro-differential term. Basic difference of our case from the case of all earlier investigated problems is presence of this term. We intoduce a concept of solutions to our problems and prove the comparison theorem for them. According to our result, under certain assumptions on coefficients of equations under consideration, their solutions depend on the transient-coefficients in a monotone way.

Authors and Affiliations

A. O. Tsukanova

Keywords

Related Articles

Nonlinear observer for system of the Van der Pol oscillators

The problem of velocities determination for interconnected Van der Pole oscillators by known data is considered as observation problem. Such systems arise on modelling of many cyclical biological or physical processes. A...

Average number of squares dividing mn

We study the asymptotic behaviour of the two-dimensional summatory function _ m,n_x τ1,2(mn), where τ1,2(n) = _ ab2=n 1, using recent result of Balazard, Naimi, P´etermann and the complex integration method. An asymptoti...

Contact of the faces of the interfacial crack outcoming from angular point of the broken interface

The model of the interfacial crack outcoming from the angular point of the broken interface of two different homogeneous isotropic materials has been developed. The model assumes the existence of a near the tip of the cr...

Linear-inversive congruential generator of PRN’s

The inversive congruential method for generating uniform pseudorandom numbers is a particulary attractive alternative to inversive congruential generators, which show many undesirable regularities. In the present paper a...

T. The problem of stress concentration in the band-shaped plate, weakened by crack, which is parallel to the side edges

The solution to the problem about hinged band-shaped plate, weakened by the crack has been found. The crack is parallel to the bearings. Relation between stress intencity factor at the crack end and crack’s location and...

Download PDF file
  • EP ID EP558814
  • DOI 10.18524/2519-206x.2018.2(32).149710
  • Views 95
  • Downloads 0

How To Cite

A. O. Tsukanova (2018). COMPARISON THEOREM FOR NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL EQUATIONS IN HILBERT SPACE. Дослідження в математиці і механіці, 23(2), 131-145. https://europub.co.uk/articles/-A-558814